MAUDE Adverse Event Report: BECTON DICKINSON BD NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON BD NEEDLE ECLIPSE 25X1 RB; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305761
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd needle eclipse 25x1 rb safety mechanism failed it was reported by customer that the needle safety is popping off instead of flipping over the needle.Rcc received a complaint via email.I received notice that we are having issues with the below item.The needle safety is popping off instead of flipping over the needle ¿ as designed.This has occurred specifically with the below lot number.The department is pulling the involved lot ¿ as we are concerned of needle sticks.Bd eclipse needle 25gx1¿ ¿ lot # 4237565 exp: 8/31/2029 mfg date: 9/1/2024.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 33 representative samples submitted for evaluation.The reported issue of safety mechanism failure was not confirmed upon inspection of the samples.Analysis of the samples showed no damages or defects.Samples were subjected to a safety shield inspection to check for hub hook breakage with no abnormalities observed.Samples were subjected to an activation/ locking force test and samples were within specification.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.The root cause could not be determined as the defect was not replicated.

Brand Name
BD NEEDLE ECLIPSE 25X1 RB
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22215819
Report Number2243072-2025-00756
Device Sequence Number8659875
Product Code FMI
UDI-Device Identifier00382903057610
UDI-Public(01)00382903057610(11)240909(17)290831(10)4237565
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K010188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305761
Device Lot Number4237565
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer07/24/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown